Hi everyone. I had my first prostap injection on the 1st October due to my gyane consultant not wanting to another lap because of my age and where the endo is. She advised these injections would help ease the pain of the endo, and as she thinks it could also be bowel related, sort of find out which is causing the most of my pain.
I'm not sure how quick side effects kick in but Thursday and today I have been bleeding quite abit (been to docs who said this is normal?) and my emotions have been everywhere, I am currently sitting on the couch close to tears :/
I am also in so much pain with my stomach, it is bloated that much it is solid and I have pains in my back and legs almost like period pains. I Was aware of the unwanted side effects these injections bring but I am not sure if I am strong enough to go through this for 4 months if it there going to get worse? I just want to get to the bottom of my problem